# SDR ASAA0080027

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CABIN SUB FLOOR WEB AT FS 212, RBL 2.  REMOVED DAMAGED MATERIAL AND INSTALLED DOUBLER IAW DC9 SRM 53-14-01, FIG 11.  (M)
